Nombre de documents


Article dans une revue9 documents

  • Erich L Foster, Jérôme Lohéac, Minh-Binh Tran. A Structure Preserving Scheme for the Kolmogorov-Fokker-Planck Equation. Journal of Computational Physics, Elsevier, 2017, 330, pp.319 - 339. <10.1016/>. <hal-01493646>
  • Jérôme Lohéac, Enrique Zuazua. Norm saturating property of time optimal controls for wave-type equations. IFAC-PapersOnLine, 2016, 49 (8), pp.37 - 42. <10.1016/j.ifacol.2016.07.415>. <hal-01258878v2>
  • Jérôme Lohéac, Enrique Zuazua. Averaged controllability of parameter dependent conservative semigroups. Journal of Differential Equations, Elsevier, 2016, 262 (3), pp.1540 - 1574. <10.1016/j.jde.2016.10.017>. <hal-01122077v2>
  • Jérôme Lohéac, Enrique Zuazua. From averaged to simultaneous controllability. Annales de la Faculté des Sciences de Toulouse. Mathématiques. Série 6, Université Paul Sabatier _ Cellule Mathdoc 2016, 25 (4), pp.785 - 828. <>. <10.5802/afst.1511>. <hal-01164525v3>
  • Jérôme Lohéac, Alexandre Munnier. Controllability of 3D Low Reynolds Swimmers. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2014, 20 (1), pp.236--268. <>. <hal-00674430>
  • Jérôme Lohéac, Jean-François Scheid, Marius Tucsnak. Controllability and time optimal control for low Reynolds numbers swimmers. Acta Applicandae Mathematicae. An International Survey Journal on Applying Mathematics and Mathematical Applications, 2013, 123, pp.175--200. <10.1007/s10440-012-9760-9>. <hal-00635981>
  • Jérôme Lohéac, Jean-François Scheid. Time optimal control for a nonholonomic system with state constraint. Mathematical Control and Related Fields, AIMS, 2013, 3 (2), pp.185-208. <10.3934/mcrf.2013.3.185>. <hal-00713280v2>
  • Jérôme Lohéac, Marius Tucsnak. Maximum principle and bang-bang property of time optimal controls for Schrödinger type systems. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2013, 51 (5), pp.4016--4038. <10.1137/120872437>. <hal-00685359v3>
  • Julien Dambrine, Philippe Hoch, Raphaël Kuate, Jérôme Lohéac, Jérôme Metral, et al.. Robust numerical schemes for anisotropic diffusion problems, a first step for turbulence modeling in Lagrangian hydrodynamics. ESAIM: Proceedings, EDP Sciences, 2009, CEMRACS 2008 - Modelling and Numerical Simulation of Complex Fluids, 28, pp.80-99. <10.1051/proc/2009040>. <inria-00443523>

Communication dans un congrès2 documents

  • Chaouki Boultifat, Paul Loiseau, Philippe Chevrel, Jerome Loheac, Mohamed Yagoubi. FxLMS versus H∞ Control for Broadband Acoustic Noise Attenuation in a Cavity . The 20th World Congress of the International Federation of Automatic Control, Jul 2017, Toulouse, France. 2017. <hal-01483646>
  • Jérôme Lohéac, Jean-Francois Scheid. Time optimal control for a perturbed Brockett integrator. Application to time optimal axi-symmetric micro-swimmers. Peyré, G.; Schnörr, C.; Caillau, J.-B.; Haberkorn, T. Geometric control and related fields, Nov 2014, Linz, Austria. 2015, New Trends in Calculus of Variations. <hal-01238610>

Pré-publication, Document de travail3 documents

  • Jérôme Lohéac, Takéo Takahashi. Controllability of low Reynolds numbers swimmers of ciliate type. 2017. <hal-01569856>
  • Jérôme Lohéac, Jean-Francois Scheid. Time optimal swimmers and Brockett integrator. 2015. <hal-01164561>
  • Jocelyn Etienne, Jérôme Lohéac, Pierre Saramito. A Lagrange-multiplier approach for the numerical simulation of an inextensible membrane or thread immersed in a fluid. 2010. <inria-00449805>

Thèse1 document

  • Jérôme Lohéac. Contrôle en temps optimal et nage à bas nombre de Reynolds. Optimisation et contrôle [math.OC]. Université de Lorraine, 2012. Français. <tel-00801240>